# SDR CA101123007

- Difficulty date: November 20, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737-76N
- Aircraft time: 29,003 hours
- Engine: Ge CFM567B24
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5718610
- Condition: Overheated
- Location: Hyd System
- Part time: 20,337 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE OVERHEAT LIGHT FOR ELEC 1 HYDRAULIC PUMP CAME ON IN CRUISE FOLLOWED 10 MINUTES LATER BY THE LOW PRESSURE LIGHT ILLUMINATING.  PRESSURE WAS OBSERVED TO BE APPROX 1200 PSI AT THIS TIME.  AIRCRAFT RETURNED TO YYC.  MAINTENANCE CARRIED OUT FIM TASK 29-30 TASK 806 AND CONFIRMED ELEC 1 PUMP WAS U/S.  METAL WAS FOUND IN CASE DRAIN FILTER, METAL CONTAMINATION CHECK CARRIED OUT AS PER AMM 29-11-41 PAGE 413.  HYD B SYSTEM FLUSHED.  ELEC 1 PUMP REPLACED IAW MM 29-11-21.  SYSTEM CASE DRAIN FILTERS, PRESSURE MODULE FILTERS, AND RETURN FILTER FLUSHED AND REPLACED.
